zbMATH — the first resource for mathematics

Minimax control problem for a parabolic variational inequality. (English. Russian original) Zbl 1030.49004
Comput. Math. Math. Phys. 41, No. 10, 1444-1454 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1521-1531 (2001).
In this paper the author analyzes the minimax control problem for a parabolic variational inequality. Algorithms for its solution are described that are stable with respect to data disturbances and computational errors. The algorithms are based on the method of auxiliary models.
49J40 Variational inequalities
47J20 Variational and other types of inequalities involving nonlinear operators (general)
49K20 Optimality conditions for problems involving partial differential equations
35K85 Unilateral problems for linear parabolic equations and variational inequalities with linear parabolic operators
49J35 Existence of solutions for minimax problems
49M05 Numerical methods based on necessary conditions